I have had a mini-stroke, and been treated for PD for the past several years. My meds are Sinemet, Maripex, Lotrel. Also being treated for Type 2 Diabetes. Since I experienced the tia last year, I have had music in the inner ears- nearly constantly. My glucose level is controlled by actos very well. Also a muggy-type head ache...mostly in the back and neck area of head. Are these symptoms and meds relative in any way to the music issue?
Parkinson's disease is caused by damage to the substantia nigra such that it is incapable to putting out enough dopamine. That's why you're taking Sinemet & Mirapex. All drugs have numerous common & rare side effects. Both Sinemet & Mirapex list hallucinations but nothing specific to "inner ear music".
Likewise, neither Lotrel nor Actos make any mention of "inner ear music" nor hallucinations. Given the timing of onset of the "inner ear music" after your TIA, more likely than not, your TIA was actually a stroke with some permanent damage to your auditory system. This might also account for your muggy-type headache.
One of the best ways to prevent another TIA or stroke is to be sure your blood pressure (which is why you're taking Lotrel) and diabetes (which is why you're taking Actos) is under control. By the way, Actos has a black box warning regarding fluid retention leading to heart failure exacerbation. It's also recently been linked to bladder cancer (I've written about this on my blog) so be sure to chat w/your physician to be sure you're taking the right medications in the dose for you.
Thank you for your information.....This has been my theory since the tia.....without any advice given. I had not spoken to my Doctors re: this dilemna, but will be doing so in the near future. I will definitely keep you posted on any changes in this condition and any changes in medication that might be found necessary...Sincere thanks, Hearing Music- in Girard, PA. RW
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.